# SDR GTIA9700048

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Board
- Condition: Torn
- Location: Bs 218-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT FUSELAGE FLOOR MEMBRANE THAT ATTACHES TO OUTBOARD SEAT TRACK AT STATION 218-237 LBL 44 IS TORN ON FORWARD SIDE.  REMOVED OLD MEMBRANE, FABRICATED NEW MEMBRANE AND INSTALLED PER SRM 51-30-01, 51-10-3.  (M)
